# SDR 9627196730

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Power Drive Unit
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, ENGINE NR 3 REVERSER UNLOCK LIGHT ILLUMINATED.  TAKEOFF ABORTED AT 80 KNOTS.  GROUND MAINTENANCE FOUND POWER DRIVE UNIT INOPERATIVE, SYSTEM PLACED ON MEL.
